# SDR UALA2011072203746

- Difficulty date: July 22, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 61,310 hours, 21,747 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Defective
- Location: L2 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 2L INTERIOR HANDLE WILL NOT GO TO FULLY CLOSED POSITION WHEN DOOR IS CLOSED FROM THE OUTSIDE.  FOUND DOOR 2L EXTERIOR HANDLE CAM FOLLOWER BEARING DEFECTIVE. MOUNT ASSY ON AOG B1522. RPLC'D CAM FOLLOWER, NO HELP. OBSERVED SLOP BETWEEN INNER & OUTER HANDLES. REMOVED HANDLE MECHANISM.  INSTALLED DOOR HANDLE MECHANISM. OPERATED NORMAL. DOOR LATCHES WITH EXTERNAL HANDLE.
